Ingrid Daubechies, James B. Duke Professor of Mathematics and Professor of Electrical and Computer Engineering

Ingrid Daubechies
Office Location:  111 Physics
Office Phone:  (919) 660-2805
Email Address: send me a message
Web Pages:

Teaching (Spring 2019):


Ph.D.Vrije Universiteit Brussel (Belgium)1980

Applied Math

Algorithms • Analysis of Variance • Animals • Art--Conservation and restoration • Brain • Brain Mapping • Cell Line • Computer Simulation • Diet • DNA Replication • Genome, Viral • Herpesviridae • Humans • Image Interpretation, Computer-Assisted • Image Processing, Computer-Assisted • Industry • Inverse problems • Machine learning • Magnetic Resonance Imaging • Microscopy, Fluorescence • Models, Anatomic • Models, Biological • Models, Theoretical • Molar • Reproducibility of Results • Signal Processing, Computer-Assisted • Strepsirhini • Swine • Tooth Crown • Tooth Wear • Tupaia • Wavelets (Mathematics) • X-Ray Microtomography

Postdocs Mentored

Recently Featured in:

Recent Publications

  1. Shan, S; Kovalsky, SZ; Winchester, JM; Boyer, DM; Daubechies, I, ariaDNE: A robustly implemented algorithm for Dirichlet energy of the normal, Methods in Ecology and Evolution, vol. 10 no. 4 (April, 2019), pp. 541-552 [doi]  [abs]
  2. Zhu, W; Qiu, Q; Huang, J; Calderbank, R; Sapiro, G; Daubechies, I, LDMNet: Low Dimensional Manifold Regularized Neural Networks, Proceedings of the Ieee Computer Society Conference on Computer Vision and Pattern Recognition (December, 2018), pp. 2743-2751 [doi]  [abs]
  3. Yin, R; Daubechies, I, Directional Wavelet Bases Constructions with Dyadic Quincunx Subsampling, Journal of Fourier Analysis and Applications, vol. 24 no. 3 (June, 2018), pp. 872-907, Springer Nature [doi]  [abs]
  4. Gao, T; Yapuncich, GS; Daubechies, I; Mukherjee, S; Boyer, DM, Development and Assessment of Fully Automated and Globally Transitive Geometric Morphometric Methods, With Application to a Biological Comparative Dataset With High Interspecific Variation., Anatomical Record (Hoboken, N.J. : 2007), vol. 301 no. 4 (April, 2018), pp. 636-658 [doi]  [abs]
  5. Xu, J; Yang, H; Daubechies, I, Recursive Diffeomorphism-Based Regression for Shape Functions, Siam Journal on Mathematical Analysis, vol. 50 no. 1 (January, 2018), pp. 5-32, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
Recent Grant Support